# SDR SCNA97261

- Difficulty date: June 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N288SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 20765
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1090-1130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, FOUND CORROSION ON AFT GALLEY SEAT TRACKS FROM STATION 1090 TO 1130, LBL 45.  REMOVED AND INSTALLED NEW TRACK IAW B727 SRM 53-10-5, 51-30-2, 51-10-2, AND 51-10-1.
